# SDR AALA2019052079011

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 24,321 hours, 2,673 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R2 DOOR SLIDE BUSTLE HAS ELECTRICAL CONNECTOR PROTRUDING FROM AFT SIDE. REPOSITIONED R-2 DOOR SLIDE TEST LEAD  IAW ESO 20419. OK FOR  SERVICE.
